# SDR 22AA200900033

- Difficulty date: January 17, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N689GX
- Make and model: Boeing 757225
- Aircraft serial: 22689
- Aircraft time: 61,057 hours, 25,108 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143067
- Part serial: 524C
- Condition: Malfunctioned
- Part time: 61,057 hours, 25,108 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RT ENG BLEED OFF LIGHT CAME ON AT FL 340, CABIN CLIMBED RAPIDLY EMERGENCY DESCENT RETURN TO DEPARTURE.  LT ENG BLEED VALVE WAS DEFERRED IAW.  T/S SYS IAW FIM 36-10-00, FOUND "B" NOT LEAKING AT 490 DEGREE SWITCH, REMOVE LINE CLEAN REINSTALLED, NO  LEAKS NOTED, BLEED PS CHECK NORMAL IAW 36-11-00, REMOVED AND REPLACED, LT CONTROL REVERSE FLOW CHECK IAW MM 36-11-18, REMOVED AND REPLACED LT PRSOV IAW MM 36-11-09, ALSO REMOVED AND REPLACED LT PILOT HIGH STAGE.
